# SDR UIEA2020101302234

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,499 hours, 12,024 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOOP 1 STATUS MESSAGE INTERMITTENT IN FLIGHT.  T/S PER FIM 26-11 FT 804, WDM 26-11-11 & AMM 26-11-00.  FOUND DUCT NOT SEATED PROPERLY, RESECURED.  RAN ENGINE, REF 71-00-00 TO 35% N1 FOR 20 MIN, NO FAULTS NOTED.
